# SDR AALA006098

- Difficulty date: June 9, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N880RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53186
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Inoperative
- Location: Row 15
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RNO-CCI - EMERGENCY LIGHTS IN OVERHEAD CEILING INOPERATIVE ACROSS ROW 15.  REMOVED AND REPLACED BATTERIES IN POWER SUPPLY.  LIGHTS OPS CHECK GOOD.  (M)
